# SDR 9805002288

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND ESCAPE SLIDE EMERGENCY LIGHT LEFT AFT GALLEY DOOR INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
